English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On some moment maps and induced Hopf bundles in the quaternionic projective space

MPS-Authors
/persons/resource/persons235932

Ornea,  Liviu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ornea, L., & Piccinni, P. (2000). On some moment maps and induced Hopf bundles in the quaternionic projective space. International Journal of Mathematics, 11, 925-942.


Cite as: http://hdl.handle.net/21.11116/0000-0004-346D-8
Abstract
There is no abstract available